azasan/immuran joint pain

by Holly
(Tennessee)

I am 31 years old. I have had Chron's for at least 6 years, but only diagnosed 6 months ago! Never had any joint pain until Azasan/Immuran. Dr thinks it's arthritis due to Chron's, but I am not convinced. It started in my hips and moved rapidly to shoulders, hands, heels and now elbows and knees!! I am feeling to old for my years. I am going to ask the dr to take me off Immuran and try something else. Has anyone else had this trouble? Was it due to meds?

Comments for azasan/immuran joint pain

Click here to add your own comments

joint pain
by: Holly

The joint pain was there somewhat even after I got off Immuran, so I finally acccepted that I do suffer from Chron's arthritis. However, my joint pain was relieved when I started Humira injections. So far the Humira has helped all aspects of my Chron's better than anything I tried before. I take Azaszan daily as well, and when I do flare my flares are much milder than before. Thank God for medicine that works!

joint pain here too
by: Anonymous

I've been on Azasan for about 4 months and the joint stiffness is getting worse. Never had it before. When I get up in the morning even my feet hurt and then I loosen up after I walk a bit. It seems my muscles are weakening also.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.